Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Regularity of solutions in semilinear elliptic theory
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-9608-3984
2017 (English)In: Bulletin of Mathematical Sciences, ISSN 1664-3607, E-ISSN 1664-3615, Vol. 7, no 1, 177-200 p.Article in journal (Refereed) Published
Abstract [en]

We study the semilinear Poisson equation Delta u = f (x, u) in B-1. (1) Our main results provide conditions on f which ensure that weak solutions of (1) belong to C-1,C-1(B-1/2). In some configurations, the conditions are sharp.

Place, publisher, year, edition, pages
SPRINGER BASEL AG , 2017. Vol. 7, no 1, 177-200 p.
Keyword [en]
Semilinear elliptic theory, Partial differential equations, Regularity theory
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-206689DOI: 10.1007/s13373-016-0088-zISI: 000398708100005ScopusID: 2-s2.0-85015965332OAI: oai:DiVA.org:kth-206689DiVA: diva2:1094145
Note

QC 20170509

Available from: 2017-05-09 Created: 2017-05-09 Last updated: 2017-05-09Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Minne, Andreas
By organisation
Mathematics (Div.)
In the same journal
Bulletin of Mathematical Sciences
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf